Pl. Kannappan

Articles in Scholarly Journals [Incomplete List]

  1. On generalizations of the Pompeiu functional equation
    International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 1, pp. 117–124, 1998
  2. On the general solution of a functional equation connected to sum form information measures on open domain—III
    International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 3, pp. 545–550, 1986
  3. Generalization of sum representation functional equations-I
    International Journal of Mathematics and Mathematical Sciences, vol. 2, no. 3, pp. 459–471, 1979